Advertisement

Mathematical Notes

, Volume 104, Issue 5–6, pp 712–719 | Cite as

Families of Algebraic Varieties and Towers of Algebraic Curves over Finite Fields

  • S. RybakovEmail author
Article
  • 5 Downloads

Abstract

We introduce a new construction of towers of algebraic curves over finite fields and provide a simple example of an optimal tower.

Keywords

optimal tower finite field 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Y. Ihara, “Some remarks on the number of rational points of algebraic curves over finite fields,” J. Fac. Sci. Tokyo 28, 721–724 (1981).MathSciNetzbMATHGoogle Scholar
  2. 2.
    J. Milne, “Etale cohomology,” in Princeton Mathematical Series (Princeton Univ. Press, Princeton, NJ, 1980), Vol.33.Google Scholar
  3. 3.
    J. P. Serre, “Abelian -adic representations and elliptic curves,” Bull. Amer. Math. Soc. 22 (1), 214–218 (1990).MathSciNetCrossRefGoogle Scholar
  4. 4.
    J. H. Silverman, “Advanced topics in the arithmetic of elliptic curves,” GTM 151, 1994.Google Scholar
  5. 5.
    M. Tsfasman, S. Vlăduţ, and D. Nogin, “Algebraic geometric codes: basic notions,” in Mathematical Surveys and Monographs (Amer.Math. Soc., Providence, RI, 2007), Vol.139.Google Scholar
  6. 6.
    M. Tsfasman, S. Vlăduţ, and T. Zink, “Modular curves, Shimura curves, and Goppa codes, better than Varshamov–Gilbert bound,” Math. Nachr. 109, 21–28 (1982).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    W. Waterhouse, “Abelian varieties over finite fields,” Ann. Scient. éc. Norm. 4 (2), 521–560 (1969).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Institute for Information Transmission ProblemsRussian Academy of SciencesMoscowRussia

Personalised recommendations